# SDR HALA2023082800180

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 52,566 hours, 45,664 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,289 hours, 5,925 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 1 BLEED HI TEMP ECAM ON DESCENT 7000' IT DID NOT RESET 290 DEGREE C. REMOVED AND REPLACED FAN AIR VALVE CONTROL THERMOSTAT FILTER PER AMM 36-11-43. IDLE ENGINE RUN PERFORMED. NO FAULT NOTED. NO LEAKS NOTED. OK FOR SVC.
